... and I wondered if anyone has gone through this change.Is it safe to stop the Xanex and go right to Klonopin?Any adverse side effects?Thanks
I am taking 20 mg of Viibryd and 4 mg of Xanex daily.My doctor just changed the Xanex to Klonopin?
- 22 Dec 2011 by mograce1
- 23 Dec 2011
- klonopin, xanax, side effect, doctor, viibryd
Added 5 Jan 2012:
I also noticed night sweats and wondered if it's coming from going off the Xanex.I am falling aleep very early in the evening(around 8:00 and sleep 3 hours and then have trouble sleeping at night.
Hello mograce. I think you'll be alright. Just my thoughts to your question. Klonopin is a long lasting, acting benzodiazepine and so will remain in your body much longer than the Xanax whereas the Xanax is a fast, short acting benzodiazepine, its a fast relief drug, but leaves your body much quicker. You shouldn't feel that much of a change. You might see a difference in the first few days, but once the drug, Klonopin has settled in your system, and has adapted itself, you should be fine. I wouldn't worry and remember you're still in the benzodiazepine family. Best of wishes to you, and good health,pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Dec 2009 • 1 answer
I just started taking the starter pack of Viibryd and I was wondering if it is ok to mix xanex with?
Posted 27 Sep 2011 • 2 answers
Posted 25 Dec 2011 • 1 answer
My doctor just doubled my dose of Viibryd to 40mg twice daily. I am horribly nauseous despite taking
Posted 14 Mar 2014 • 1 answer
Posted 24 Aug 2017 • 2 answers